# SDR GTIA2024050738103

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 43,751 hours, 18,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM 1600 TO 10000 STRONG OILY/ ACRID SMEEL IN COCKPIT AND AFT GALLEY-PERFORMED AIR QUALITY  EVENT AND SOURCE IDENTIFICATION IAW TASK CARD TI 2100-2002-CEO. ALL AREAS CLEAN NO FINDINGS RECORDED.
